Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Intrinsic characterization of polynomial transformations between vector spaces over a field of characteristic zero


Author: G. R. Blakley
Journal: Bull. Amer. Math. Soc. 74 (1968), 472-477
DOI: https://doi.org/10.1090/S0002-9904-1968-11968-8
Erratum, Volume 74: Bull. Amer. Math. Soc., Volume 74, Number 6 (1968), 1164--1164
MathSciNet review: 0224631
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. R. Blakley, Theory of nonlinear transformations. I: Polynomial transformations between vector spaces over a field of characteristic zero, (in preparation).
  • 2. R. D. Dixon, Private communication.
  • 3. A. M. Gleason, The definition of a quadratic form, Amer. Math. Monthly 73 (1966), 1049-1056. MR 207728
  • 4. M. Hall, Combinatorial theory, Blaisdell, Waltham, Mass., 1967. MR 224481
  • 5. T. L. Heath, The works of Archimedes, Dover, New York, 1957. MR 2000800
  • 6. P. Jordan and J. von Neumann, On inner products in linear metric spaces, Ann. of Math. 36 (1935), 719-723. MR 1503247
  • 7. S. Mac Lane and G. Birkoff, Algebra, Macmillan, New York, 1967.
  • 8. H. K. Nickerson, D. C. Spencer and N. E. Steenrod, Advanced calculus, Van Nostrand, Princeton, N. J., 1959. MR 123651
  • 9. H. Röhrl, Zur Definition quadratischer Formen, Math. Z. 98 (1967), 42-45. MR 210734


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11968-8

American Mathematical Society